Thank you! After surgery for Spinal Stenosis on Apr 28, I had a pin stroke, the result being loss of vision on the right side of both eyes as well as the peripheral vision on the right. I had a hard fall on my back and was backed up 7 days, given Perkoset and became hooked, which sent me to the hospital. Once there, I was given an injection of Haldol and unfortunately, no one checked to see that the Miripex I took nightly should not be mixed with that med. I overheard one nurse ask if there wasn't anything that could be given to counter-act; she was told that there was nothing they could do, that I had to fight it. Later I was told I couldn't have given in, as I couldn't control my body and had I tried, I would not have made it through. That was confirmed by a doctor before I left the nursing home in Jan of this year. Not only did I do exactly opposite of what they were expecting, the Haldol gave me terribly vivid nightmares which were so real that I acted out one them, resulting in damage to the property on my part. It was real and very distressing. I would just like your take on all of this, as I was pretty much 'out of it' the major portion of my hospital and nursing home stay. Thank you for any light you can share on my experience.